# SDR SCNA201812242136

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 45,601 hours, 18,027 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD PANEL JUST INSIDE OF THE R2 DOOR HAS CORRODED INSERTS. REPLACED CORRODED INSERTS ON R2 FLOOR PANEL.
